5 doctors weighed in:

Is it possible to overdose on vitamin c?

5 doctors weighed in
Dr. Randy Baker
Holistic Medicine
3 doctors agree

In brief: No such thing unless

In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health.
There is a limit to how much you can absorb, and when this amount is exceeded you won't absorb any more and it will act as a laxative.The exception is people who have a hereditary g6pd deficiency, in which high doses of IV vit c can cause hemolytic anemia.

In brief: No such thing unless

In general vitamin c is extremely safe and non-toxic and you can not overdose, in the sense of taking a quantity that would damage your health.
There is a limit to how much you can absorb, and when this amount is exceeded you won't absorb any more and it will act as a laxative.The exception is people who have a hereditary g6pd deficiency, in which high doses of IV vit c can cause hemolytic anemia.
Dr. Randy Baker
Dr. Randy Baker
Thank
Dr. Heidi Fowler
Psychiatry

In brief: Not a classic o/d

Taking excessive amounts of Vitamin C can cause symptoms such as nausea, vomiting, loose stools, heartburn, abdominal cramping, bloating,headache and insomnia.
It may be associated with renal calculi. It can lead to hemolytic anemia in patients with g6pd deficiency.

In brief: Not a classic o/d

Taking excessive amounts of Vitamin C can cause symptoms such as nausea, vomiting, loose stools, heartburn, abdominal cramping, bloating,headache and insomnia.
It may be associated with renal calculi. It can lead to hemolytic anemia in patients with g6pd deficiency.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Read more answers from doctors